Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High BP patient, had 3 episodes of uncontrollable shaking with fever. What's the problem ?

My husband is 56 years old and takes medication for high blood pressure . He has had 3 episodes of uncontrollable shaking, with a low grade fever . Last night he had an episode that lasted 20 minutes. He called the doc and can not se anyone until next week, he just had a blood test and all was fine. What chould be the problem
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist.
I read your mail with diligence.
I can not find any cause of shaking with low grade fever and your husband's high blood pressure.
The shaking could be related to fever (aggravated chills) and fever can be because of any cause. If fever still persists or you live in or you had been to place where malaria is prevalent that would be one obvious cause to pursue. I will urge you to see your doctor should the fever and or shaking persists. Increased blood pressure on treatment does not produce these kind of symptoms. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor